# SDR DALA2020021421150

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 71,397 hours, 27,508 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 1L DOOR SLIDE ENGAGEMENT WARNING PLACARD DEPLOYS WITH A SIGNIFICANT DELAY AND THEN EXTENDS EXCESIVELY. CORRECTIVE ACTION: LUBED SLIDE ENGAGEMENT NWARNING INDICATOR OPS CK GOOD. (6708466)
